PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1991-1992 | 56 | 1 | 87-92
Tytuł artykułu

On uniformly convex functions

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We introduce a new class of normalized functions regular and univalent in the unit disk. These functions, called uniformly convex functions, are defined by a purely geometric property. We obtain a few theorems about this new class and we point out a number of open problems.
Twórcy
  • Department of Mathematics, University of South Florida, Tampa, Florida 33620-5700, U.S.A.
Bibliografia
  • [1] A. W. Goodman, Univalent functions and nonanalytic curves, Proc. Amer. Math. Soc. 8 (1957), 598-601.
  • [2] A. W. Goodman, Univalent Functions, Polygonal Publ. Co. Inc., Washington, N.J., 1983.
  • [3] A. W. Goodman, On uniformly starlike functions, J. Math. Anal. Appl. 155 (1991), 364-370.
  • [4] W. Rudin, Function Theory in Polydiscs, Benjamin, New York 1969.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv56z1p87bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.